Shola Adeyemi. "On generalized extreme-value order statistics and moments." Kragujevac Journal of Mathematics 26.26 (2004): 139-152. <http://eudml.org/doc/252998>.
@article{SholaAdeyemi2004, author = {Shola Adeyemi}, journal = {Kragujevac Journal of Mathematics}, keywords = {limiting distribution of extremes; product moments}, language = {eng}, number = {26}, pages = {139-152}, publisher = {Prirodno-matematički fakultet Kragujevac}, title = {On generalized extreme-value order statistics and moments}, url = {http://eudml.org/doc/252998}, volume = {26}, year = {2004}, }
TY - JOUR AU - Shola Adeyemi TI - On generalized extreme-value order statistics and moments JO - Kragujevac Journal of Mathematics PY - 2004 PB - Prirodno-matematički fakultet Kragujevac VL - 26 IS - 26 SP - 139 EP - 152 LA - eng KW - limiting distribution of extremes; product moments UR - http://eudml.org/doc/252998 ER -